Gadavist - I am wondering if someone here had adverse effects after an MRI that used this?
- 17 Apr 2011 by Bookjerri
- side effect, gadavist
.Or something that had galididium (sp?) in the dye? I had an MRI brain study at which time I was injected with the the dye. I had several side effects after this study which may or may not be related; I would love to know if anybody else has had failing kidneys; my kidneys are now a problem with my globmerular filtration rate steadily getting worse. Thanks very much: I greatly appreciate help I receive here.
18 Apr 2011
Yes, the FDA reports problems with Gadolinium since 2006 - see http://www.fda.gov/Drugs/DrugSafety/DrugSafetyNewsletter/ucm142889.htm for information and specifics. You should consult, of course, with a kidney specialist for treatment right away as this condition can be very, very serious. You should also consult with a lawyer for damages. Please take care -
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Plavix for 9 years after having an MRI scan which showed some old scarring. The scan was a result of my having an adverse effect ...
1 answer • 9 Nov 2009 •
What adverse side effects can occur if Vyvanse is stopped "cold turkey"? Should a person be weaned off? At what point, i.e., hours, days, ...
2 answers • 26 Jul 2010 •
I forgot whether I took my dose of Truvada at my regularly scheduled time. So, assuming I forgot to take it, I took one aproximately 4 hours later. ...
1 answer • 28 Jul 2010 •
My daughter began using depakote in Feburary on a slowly increasing dose until she reached a maximum dosage of 2000 mg per day. The side effects are ...
1 answer • 21 Sep 2010 •
I was just wondering becuase I am on day 1 of lexapro and I already feel like I am going to vomit.I know that anti-deppresants give you some adverse ...
3 answers • 27 Apr 2011 •